# SDR AALA202408088663

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 34,137 hours, 14,577 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AN 800 LB FUEL IMBALANCE DEVELOPED. CONFIRMED RIGHT MAIN TANK FUEL QUANTITY INOPERATIVE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
